Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1871–1884 (Mi zvmmf2976)  

This article is cited in 3 scientific papers (total in 3 papers)

The search of a maximum upper zero of a monotone function on ranked sets

A. A. Sapozhenko

Moscow

Full text: PDF file (1277 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 79–89

Bibliographic databases:
UDC: 519.717
MSC: Primary 90C09; Secondary 06A06
Received: 17.01.1991

Citation: A. A. Sapozhenko, “The search of a maximum upper zero of a monotone function on ranked sets”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1871–1884; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 79–89

Citation in format AMSBIB
\Bibitem{Sap91}
\by A.~A.~Sapozhenko
\paper The search of a maximum upper zero of a monotone function on ranked sets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1871--1884
\mathnet{http://mi.mathnet.ru/zvmmf2976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147903}
\zmath{https://zbmath.org/?q=an:0763.90067}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 79--89
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2976
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Gainanov D., “Graphs For Pattern Recognition: Infeasible Systems of Linear Inequalities”, Graphs For Pattern Recognition: Infeasible Systems of Linear Inequalities, Walter de Gruyter Gmbh, 2016, 1–147  crossref  isi
    3. M. S. Germanchuk, M. G. Kozlova, V. A. Lukyanenko, “Psevdobulevye modeli uslovnoi optimizatsii dlya klassa zadach mnogikh kommivoyazherov”, Avtomat. i telemekh., 2021, no. 10, 25–45  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:74
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021